# SDR 95ZZZX6297

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840201
- Condition: Shorted Out
- Location: Lt
- Part time: 1,374 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLIMB-OUT, PILOTS WINDSHIELD SHORTED, BURNING OFF THE CONNECTION AT THE BOTTOM RT ELECTRICAL CONNECTION.
